Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Blood in stool. Had penumonitis, blood in the spit. Done CT angiogram. Due to portal hypertension?

Dr im getting bleeding spots like during motion.wats my problem.i already hospitalised due to bilateral consolidation and pneumonitis at that time i get bleeding when i spit.. it bleeds for a week during the treatment and gradually it decreases..and finally i was alright..after CT Angio, one doctor suggested me that it may be due to portal hypertension i gone to ultrasound scanning and i scanned thoroughly then doctor given a report everything in my lower abdomen is normal( liver , spleen ,galbladder kidney ).. did ultrsound scan is enough to conform about portal hypertension or not...kindly help me out.. im getting scared... Thanks and Regards Sivakumaran.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic.

If fresh blood is seen, this can be due to a local cause in the anal canal as piles, fissure.
I recommend you consult a General surgeon.

Dr Ahmad
Answered: Wed, 5 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor